MathSciNet Relay Station
MathSciNet bibliographic data
MR1658696 (2000a:35051) 35J60 (35B05 53C21 58J60)
Brandolini, L.; Rigoli, M.; Setti, A. G. Positive solutions of Yamabe type equations on complete manifolds and applications. J. Funct. Anal. 160 (1998), no. 1, 176–222.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement